# SDR YENA2024122601594

- Difficulty date: December 19, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 7,925 hours, 3,062 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / FWD FUSELAGE / FR 24-26 / STGR 23-24 LH / DENT - PERMANENT REPAIR; REFERENCES /1/ AIRBUS CANADA REO-500-53-21-911 /2/ AIRBUS CANADA REO-500-53-11-243 /3/ DAMAGE PICTURES /4/ MX 244. DESCRIPTION: ON 7/17/2024, A/C N3102J MSN 55144 @ BOS, BOS MX REPORTED THREE (QTY 3)  DENTS ON LH SIDE OF FWD FUSELAGE.  TWO (QTY 2) DENTS ARE BETWEEN FR 13-15 , ONE (QTY 1) DENT IS BETWEEN FR 24-26 AND STGR 23-24 LH. SEE THE REF/3/ FOR DETAILS. NOTE- THIS EC ONLY COVERS THE DENT (QTY 1) BETWEEN FR 24-26 AND HAS BEEN DISPOSITIONED PER REF /1/ REO. THE OTHER TWO (QTY 2) DENTS BETWEEN FR 13-15 HAVE BEEN DISPOSITIONED AS PER REF /2/ REO. DENT DIMENSIONS ARE: L= 1.6”, W=1.6”, DEPTH= 0.015” AND 0.375" FAR FROM FR26 FASTENER ROW. THE ASRP WAS CONSULTED AND NO ALLOWABLE AND REPAIR WERE FOUND FOR THIS DAMAGE DUE TO PROXIMITY CONDITIONS.  AIRBUS CANADA WAS CONTACTED FOR DISPOSITION AND PROVIDED REF /1/ REO AS A TEMPORARY REPAIR TO LEAVE THE DENT AS IS AFTER PERFORMING LPI AND SURFACE PROTECTION. THIS REPAIR IS VALID FOR 1500 FH WITH DET INSPECTION EVERY 1000FH AS PER REF/1/ REO. EC AC24-925-01 IS ISSUED TO ACCOMPLISH TIME LIMITED REPAIR IAW REF /1/ REO. EC AC24-925-02 IS ISSUED TO TRACK DET INSPECTION OF THE AREA (INTERVAL 1000FH) APPROVED VIA REF /1/ REO. EC AC24-925-03 IS ISSUED TO TRACK PERMANENT REPAIR WITHIN 1500 FH - PENDING OEM INSTRUCTIONS. SUBSTANTIATION: THIS EC IS ISSUED TO TRACK PERMANENT REPAIR WHICH IS REQUIRED WITHIN 1500FH, AND CLASSIFIED AS OTHER. REVISION 01 THIS EC IS REVISED TO NOTE THE ISSUANCE OF REO 500-53-21-911 REV A, WHICH CORRECTS THE POST REPAIR INSPECTION INTERVALS TO BE 100FH (WAS 1000FH). ADDITIONALLY, THIS EC WAS ERRONEOUSLY TERMINATED IN BOS AT THE TIME OF THE TEMPORARY REPAIR, SO IT HAS BEEN RE-OPENED. ***REVISION 02*** /5/ AIRBUS CANADA REO 500-53-21-1011. THIS EC IS REVISED TO INCORPORATE REO 500-53-21-1011 WHICH PROVIDES THE PERMANENT REPAIR INSTRUCTIONS. SUBSTANTIATION: THIS PERMANENT REPAIR HAS BEEN APPROVED VIA THE REF /5/ REO AND CLASSIFIED AS “MAJOR” (E/C: AC24-925-03)
